Positivity

, Volume 15, Issue 1, pp 87–103

Approximation theorems by positive linear operators in weighted spaces

Authors

    • Department of Information and Mathematics SciencesChina Jiliang University
  • Yufang Liu
    • Department of Information and Mathematics SciencesChina Jiliang University
Article

DOI: 10.1007/s11117-009-0043-2

Cite this article as:
Cao, F. & Liu, Y. Positivity (2011) 15: 87. doi:10.1007/s11117-009-0043-2

Abstract

In this study, we obtain some Korovkin type approximation theorems by positive linear operators on the weighted space of all real valued functions defined on the real two-dimensional Euclidean space \({\mathbb{R}^2}\). This paper is mainly consisted of two parts: a Korovkin type approximation theorem via the concept of A-statistical convergence and a Korovkin type approximation theorem via \({\mathcal {A}}\)-summability.

Keywords

A-statistical convergenceMatrix summabilityThe Korovkin type theoremPositive linear operators

Mathematics Subject Classification (2000)

40A0541A3647B38

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2010